# SDR SWAA2020021214206

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,834 hours, 29,777 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING LOWER OUTBOARD LUG FACE SHOWED EVIDENCE OF CORROSION. / REPAIRED LUG FACE PER EA.
